Ask an expert
Question

24 Jul 2010

Symptoms
Hi Doc,

I am taking Nexium for GERD and I am having symptoms that are not side effects to the medicine . I am wondering if there is any tie to them or if I need to go to the doctor.

Symptoms Include:
-Hedaches sometimes sudden other times gradual
-Fatigue, always tired even tho I do get enough sleep, but I do tend to wake up during the night
-Sometimes it is hard to breathe, even if I am just sitting down

Answer 288 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Tee

You should consult your doctor for a possible gastroscopy. A bleeding peptic ulcer can cause anemia and explain your symptoms.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.